# SDR IPXA09855229

- Difficulty date: February 2, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 56527964N
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-W4-18, REPAIR DOUBLER CHAFED AT I/B EDGE, RT I/B END LOWER SKIN AT AFT EDGE OF FLAP XCW 60.  REPAIRED PER DC8 SRM 51-03-00, AND DDWG 5652796 REV H.
